# SDR MK1Y20220429004

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN, SECTION 41, STA 168, BELOW STR-21R; 141T3211:                                                                                                                                         DURING MAINTENANCE INSPECTION AT IAI, AN EXISTING BLEND OUT WAS FOUND ON THE EXTERNAL FUSELAGE SKINS AT STA 168, BELOW STR-21R. THE AFFECTED FASTENER IN THE BLEND OUT AREA WAS REMOVED. AFTER INSPECTION IT WAS FOUND THE DEPTH OF BLEND OUT IS WITHIN SRM 53-00-01, AD1 LIMITS, LESS THAN 15% MAX OF LOSS, HOWEVER, THERE ARE FASTENERS ARE IN THE BLEND OUT AREA, THAT PROHIBITED PER SRM 53-00-01, AD1, DETAIL II.
THE SKIN MADE OF 2024-T3 X 0.080-INCH THICKNESS ALUMINUM CLAD SHEET AS PER SRM 53-60-01, IDENT 1.
